# SDR SWIA202264746

- Difficulty date: January 4, 2022
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N726SK
- Make and model: Cndair CL600*
- Aircraft serial: 10190
- Aircraft time: 45,958 hours, 29,579 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR STOPS FOUND TO HAVE CORRODED HARDWARE. (MARKED)   (C CHECK RO 02/25/2022)   REMOVED AND REPLACED FWD CARGO DOOR STOP HARDWARE REF CRJ700 CMM 52-35-00-020-009-A01 STEPS O. (4) (E-F) AND CRJ700 CMM 52-35-00-420-003-01 STEPS I. (1) (A-C). TORQUE WRENCH TUC6228 CAL DUE:30-MAR-22
